Journal article icon

Journal article

Connectivity-dependent properties of diluted systems in a transfer-matrix description

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevE.57.R6245

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Role:
Author
Journal:
PHYSICAL REVIEW E More from this journal
Volume:
57
Issue:
6
Pages:
R6245-R6248
Publication date:
1998-06-01
DOI:
EISSN:
1095-3787
ISSN:
1063-651X
Pubs id:
pubs:4781
UUID:
uuid:21bccebb-1ef2-4077-8d11-2d9db3cb46f6
Local pid:
pubs:4781
Source identifiers:
4781
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP